# SDR DL72S970911

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE VERTICAL STAB AT FUSELAGE STA 1303 VERTICAL WEB CRACKED AT BOTH LOWER CORNERS.  REMOVED T-ANGLE SUPORT AND ANTI-ICE DUCT TO GAIN ACCESS TO AREA.  DRILLED OUT FASTENERS IN WEB REPAIR AREA.  FABRICATED ROUGH DEMINSION DOUBLERS.  INSTALLED DOUBLERS PER SRM 53-10-4 FIG 14.  RE-INSTALLED ANTI-ICE DUCT AND T-ANGLE SUPPORT.
